# SDR HNAA2014081100229

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 49,842 hours, 58,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS ARE OUT ON EXIT SIGNS.  R & R BULB.  OPS CHECKED GOOD.
